Volume 34, Number 1
Previous Issue Next Issue

Feiyan Xiao & Peng Wang

10.4208/jcm.1506-m2014-0110

J. Comp. Math., 34 (2016), pp. 1-11.

Preview Full PDF 645 2711 Abstract

Mahdieh Sattari & Jukka Tuomela

10.4208/jcm.1510-m4504

J. Comp. Math., 34 (2016), pp. 12-29.

Preview Full PDF 747 3196 Abstract

Jian Cheng, Kun Wang & Tiegang Liu

10.4208/jcm.1510-m4512

J. Comp. Math., 34 (2016), pp. 30-48.

Preview Full PDF 713 2694 Abstract

Xiaofei Zhao

10.4208/jcm.1510-m4467

J. Comp. Math., 34 (2016), pp. 49-69.

Preview Full PDF 797 2809 Abstract

Anping Liao, Jiaxin Xie, Xiaobo Yang & Peng Wang

10.4208/jcm.1510-m2015-0284

J. Comp. Math., 34 (2016), pp. 70-86.

Preview Full PDF 549 2529 Abstract

Weihua Tong & Xuecheng Tai

10.4208/jcm.1510-m4510

J. Comp. Math., 34 (2016), pp. 87-112.

Preview Full PDF 563 2675 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard